# SDR SWIA202266394

- Difficulty date: June 24, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 44,792 hours, 38,113 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DENT NOTED ON L/H INBD GRND SPOILER UPPER SKIN (MARKED)     (C-CHECK RO 8/31/2022)    DENT ON LH INBOARD GROUND SPOILER REPAIRED WITH REF REO 601R-57-71-586 REV --, DATED 2022-06-30. ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337 FORM
